# SDR FDEA201009253708

- Difficulty date: September 25, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-222
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A536116402202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RT SIDE SEAT TRACK 5R FRAME 14 TO FRAME 18 HAS 3 SPOTS (0.5 X 2.0) OF EXFOLIATION CORROSION.  R & R SEAT TRACK AT RT R5 FROM FR 14 TO FR 18 IAW SRM 51-72-10, PARA 5 & 6.  LOCATED AND DRILLED AND DEBURED NEW SEAT TRACK IAW SRM 51-40-44.
